# SDR ASAA1047570

- Difficulty date: March 19, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 53,266 hours, 33,204 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Part number: 6D1284
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT 9D AND RT FWD OVERWING EXIT INOP.  RECONNECTED A DISCONNECTED GROUND WIRE AND REPLACED BULB.
